# SDR P5CA2016091600258

- Difficulty date: September 16, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 16,866 hours, 2,464 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 8222553101
- Part serial: 40DF8R
- Condition: Defective
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ELT SELF TEST FAIL 1 IAW AMM 23-24-03-000-801, 23-24-03-400-801, REV 21.  REPLACED ELT ANTENNA AND CONDITION CHECK NORMAL IAW AMM 23-24-00-730-801, REV 21.  PERFORMED ELT SYSTEM TEST AND THE RESULT WAS SATISFACTORY.  IAW AMM 23-24-00-710-801, REV 21, PERFORMED ELT OPS TEST AND RESULTS ARE SATISFACTORY.
